MathSciNet Relay Station
MathSciNet bibliographic data
MR1027972 (91i:35016) 35B10 (35A30 35B35 35K20 47B60 47H20)
Alikakos, Nicholas D.; Hess, Peter; Matano, Hiroshi Discrete order preserving semigroups and stability for periodic parabolic differential equations. J. Differential Equations 82 (1989), no. 2, 322–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement